# SDR 05058650

- Difficulty date: February 27, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N650BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7418
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARRY STATED LAV SMOKE INDICATION, NO SMOKE PRESENT, RAN QRH.  REMOVED AND REPLACED LAV SMOKE DETECTOR.
